Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Differential-difference properties of hypergeometric polynomials

Author: Jet Wimp
Journal: Math. Comp. 29 (1975), 577-581
MSC: Primary 33A30
MathSciNet review: 0440085
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We develop differential-difference properties of a class of hypergeometric polynomials which are a generalization of the Jacobi polynomials. The formulas are analogous to known formulas for the classical orthogonal polynomials.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 33A30

Retrieve articles in all journals with MSC: 33A30

Additional Information

PII: S 0025-5718(1975)0440085-3
Keywords: Recursion formula, differential-difference properties, hypergeometric polynomials
Article copyright: © Copyright 1975 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia